Top 9 Excedrin Extra Strength Caplets 300 Ct – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

#ad
Excedrin #ad - 300 count caplets. Relief for headaches, migraines and other types of pain. Trusted, quick relief. Combination of acetaminophen, aspirin and caffeine.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1

2. Excedrin

#ad

Excedrin Extra Strength 300 Caplets

#ad
Excedrin #ad - Toothache. Excedrin extra strength has a fast-acting formula that delivers powerful relief from headache symptoms. Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain. Premenstrual & menstrual and more. Excedrin extra strengthâ€s combination of active ingredients - Acetaminophen, Aspirin and Caffeine offer a fast-acting, non-prescription headache pain reliever alternative. For the temporarily relief of minor aches and pains due to headache, arthritis, cold, muscular aches, sinus.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Weight6 Pounds
Part Number300678104339-3

3. Excedrin

#ad

200 count, Excedrin Extra Strength Caplets for Headache Pain Relief

#ad
Excedrin #ad - Extra strength pain reliever that relieves pain associated with headache, menstrual cramps, toothaches, colds, muscular aches and arthritis. Head pain relief caplets available in convenient caplet form.

For some, headache relief can start in 15 minutes. One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. For some, headache relief can start in 15 minutes. Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect. Pain medicine for adults that is a clinically proven headache pain reliever.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number1325210
Model10492

4. GENCARE GENERIC HEALTHCARE

#ad

Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength, GenCare, Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief

#ad
GENCARE GENERIC HEALTHCARE #ad - Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand.

Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Acts fast - headaches, migraines and pain can hit at the worst time. Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. Adults and children 12 years and older : take 2 caplets every 6 hours.

65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. 100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. Do not exceed 8 caplets in a 24 hour period. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

5. ValuMeds

#ad

ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

#ad
ValuMeds #ad - Advanced active ingredients – comparable to excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.

Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, toothaches, such as arthritis, muscles aches, and menstrual cramps. Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus. Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number清风01

6. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. Migraine relief medicine available in convenient caplet form. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier.

Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Hsa and fsa eligible product. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height5.91 Inches
Length5.91 Inches
Weight0.44 Pounds
Width5.91 Inches
Part Number301000000000
Model300672039927

7. Excedrin

#ad

Excedrin Extra Strength Election Headache Relief Caplets – 200 Count, 2 Pack

#ad
Excedrin #ad - Pain medicine for adults that is a clinically proven headache pain reliever. Extra strength pain reliever that relieves pain associated with headache, toothaches, menstrual cramps, colds, muscular aches and arthritis. Two bottles of 200ct Excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength caplets contain two pain fighters and a booster for enhanced effect. Pain reliever available in convenient caplet form.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1325210

8. Excedrin

#ad

300 ct., SCS Excedrin MigraineTablets

#ad
Excedrin #ad - Each caplet contains 250mg acetaminophen and 250mg Aspirin NSAID for pain relieve and 65mg Therapeutically Active Caffeine as pain relieve aid. For use by 18 years of age and under - ask doctor if to be used. The #1 neurologist recommended OTC migraine treatment approved by the FDA for migraine relief. Excedrin migraine designed to treat migraine and relieve the pain starting in just 30 minutes. Do not take more than 2 caplets in 24 hours, unless directed by a doctor.
BrandExcedrin #ad
ManufacturerGSK Consumer Healthcare #ad
Part Number1652245

9. Excedrin

#ad

Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms, 200 Count

#ad
Excedrin #ad - Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Delivers a powerful triple action formula with two pain fighters and an amplifier. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Migraine medicine that delivers effective migraine headache pain relief.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1200295